# SDR 06FDEA2059

- Difficulty date: May 29, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 46,203 hours, 27,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Improper
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER REPAIR 5" BY 18" ON LOWER FUSELAGE BS 1243, STR 22R,   REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS   ACCOMPLISHED USING FAA APPROVED DATA.  INVESTIGATED REPAIR AT BS 1243 STR 22R, FOUND NOT TO BE PER APPROVED DATA.  REMOVED AND REPLACED SKIN DOUBLER ON LOWER FUSELAGE BS 1243 STR 22 R TO COMPLY WITH SRM REPAIR 53-30-3, MAJOR REPAIR.
